# SDR ASOA2014122211909

- Difficulty date: November 24, 2014
- Submitted: December 22, 2014
- Operation: Air carrier
- Aircraft: N713EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10081
- Aircraft time: 28,699 hours, 20,036 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Cockpit Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT COCKPIT DOOR LOWER POST LOWER ANGLE CORRODED.  FOUND TO BE OUT OF LIMITS IAW SRM 53-00-00-101-001-A01.  R & R THE ANGLE IAW SRM 51-42-10-001-001-A01, SRM 51-42-13-001-001-A01 & SRM 51-42-06-001-001-A01.
